Results 1 to 15 of 15
  1. #1
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277

    DAmn my leg hurts

    shot 1cc 200 ml eq in quad yesterday and damn it hurts today....Switched from glutes to quads because i was having trouble with stretching around there...lol...Well had assistance with the glute shot monday and that one hurt too by the way...IS THIS NORMAL??? ALOHA BRONZE>>

  2. #2
    Canes4Ever's Avatar
    Canes4Ever is offline Banned
    Join Date
    Jan 2002
    Location
    Miami, Fla
    Posts
    4,744

    Re: DAmn my leg hurts

    Originally posted by bronzebeefcake
    shot 1cc 200 ml eq in quad yesterday and damn it hurts today....Switched from glutes to quads because i was having trouble with stretching around there...lol...Well had assistance with the glute shot monday and that one hurt too by the way...IS THIS NORMAL??? ALOHA BRONZE>>
    Hey Bronze give me a holler sometime and lets chat, sorry to hear you are hurting buddy !

  3. #3
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277

    Re: Re: DAmn my leg hurts

    Originally posted by Canes4Ever


    Hey Bronze give me a holler sometime and lets chat, sorry to hear you are hurting buddy !
    Will do.....damn someone help ?????lolthink im gonna stick with the ass shots lol...hows that for a statement canes lol...Whats this world coming to???lol
    Anyways heeeelllllppp lol...

  4. #4
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    What exactly do you want someone to do?? if its red swollen you got a fever and so on maybe its an abcess if not dont sweat it depends where youu got the eq from maybe one of the ** ones with the high ba doses made it sting and hurt I dont hear this often with eq let us know

    peace

  5. #5
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277
    j/k with the help!!!!!part....just need some advice ...am i doing something wrong??shit two sites same pain??must be the gear...yes ** told lower ba levels....Injections were painless but the day after feels like iwas hit with something like bruised but no bruise....no redness nothing...Guess I should just suck it up...Having trouble bending leg ..#$%^&* shits pissing me off...

    Thanks for the ears sorry to vent...I even massaged it alittle after the injection and instead of my site hurting my whole quad hurts.......Must be getting soft in my old age..

  6. #6
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    That is normal with his stuff. Pain should subside after a few days. If it doesn't but gets worse and a fever follows, then get thee to a doc.

  7. #7
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277
    I was told ba levels were lower and would be painless...guess i was misinformed....Mahalo guys..BRONZE

  8. #8
    Mr. Trenton is offline Associate Member
    Join Date
    Jan 2002
    Location
    NJ
    Posts
    224
    The same thing happened to me after I took a shot of Eq. the other day. I took it Monday night and everything was fine. Then the next day and the day after the site turned black and blue and looked like a bruise and it was really sore, but it went away, it was nothing.

  9. #9
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277
    Was suggested that i stop taking it...Of course I dont think I should unless it gets worse...but right now its pretty bad /sore down to the top of my knee..I think ill stick with my glutes from now on....

  10. #10
    heavyonly's Avatar
    heavyonly is offline Junior Member
    Join Date
    Jan 2002
    Location
    Louisianna
    Posts
    81
    Hey bronz. I'm going through the same thing right now but with TTokkyo Eq. I can't even put any weight on my leg.

    This happended with two injections in a row. I actually had fever yesterday. I've been using ice and a heating pad.

    I don't know what this is. I was thinking maybe some kind of bacteria or something. I've been injecting nine weeks on this cycle so far and then this. Maybe one of my testoverons had some bac. in it and that got transfered to the eq bottle.

    This sucks

  11. #11
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Could be dirty, course I have never done EQ so I can't say what it is. However, I have never HEARD of Eq doing this, but everyone is different. Did you check the expiration date> I don't know just a thought?

  12. #12
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277
    thx guys.........better today.......must be the ba levels or something....

  13. #13
    Canes4Ever's Avatar
    Canes4Ever is offline Banned
    Join Date
    Jan 2002
    Location
    Miami, Fla
    Posts
    4,744
    Good to hear brother, ALOHA Bronze, give me a PM sometime and lets chat !

  14. #14
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    quad shots with eq usually doesn't leave me sore at all. both ttokkyo and denkall ultragan were painless in the quads for me, but everyone's different.

  15. #15
    The Emperor's Avatar
    The Emperor is offline Associate Member
    Join Date
    Jan 2002
    Location
    The dark jungle...
    Posts
    177
    look you can try and run it under hot water with the needle off to get rid of some of the BA.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •